# SDR ASOA05973

- Difficulty date: November 12, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R31707651
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE PASSENGER DOOR TOP STEP WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR TOP STEP AND THE STEP TO FUSELAGE HINGE (P/N CC670-31981-3).  (M)
